Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 153128, 10 pages
http://dx.doi.org/10.1155/2013/153128
Research Article

A New Class of Analytic Functions Defined by Using Salagean Operator

1Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 33516, Egypt
3Department of Mathematics, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 14 August 2012; Revised 6 November 2012; Accepted 12 November 2012

Academic Editor: Yaozhong Hu

Copyright © 2013 R. M. El-Ashwah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. M. El-Ashwah, M. K. Aouf, A. A. M. Hassan, and A. H. Hassan, “A New Class of Analytic Functions Defined by Using Salagean Operator,” International Journal of Analysis, vol. 2013, Article ID 153128, 10 pages, 2013. https://doi.org/10.1155/2013/153128.